Shocked

I have had dizzy spells atleast once a day for over a year straight, my mother convinced me to go to the emergency room October 23rd and then is when the doctors told me i have Aplastic Anemia.. I checked out and did lab work and my primary doctor called. November 1st to tell me along with my iron being low (always had anemia) that my red blood cells and white blood cells are low and I have been referred to a hematologist but I moved out of state so now I'm working on medical insurance so I can start the process, from what I see on the internet this it looks horrible
ahightower ahightower
26-30
2 Responses Dec 14, 2012

Are you doing okay now?

Yes horrible, but aplastic anemia has come a long way even since I had treatments in 98. I took the atg for 5 days in the hospital. It is an iv drip. You will also have to take liquid cyclosporine for about months. I also took epogen, but I think it is procrit if you need help with your hemoglobin. Go to facebook and type in aplastic anemia...your fight my fight will come up and ask to join. Lots of people on there with aplastic anemia and valuable knowledge.

Plz I would like to know more from you .. for how long did u stay at hospital ?? And it takes how long to show positive results of the treatment ?? As my husband has exactly the line of treatment u had but still no results .. Thanx in advance

I was wondering you have not relapsed since 98? I did the ATG cyclosporin and steroids only and I relapsed 3 years later,, been trying alternative therapy for the last 3 years not doing too good lately, I wanna believe that an extended remission is possible before taking these drugs again, I am scared of relasping again in 3 years if I go through this again. I would really love to know please. :-) thank you. Also have you had any children since then with out relapsing? They say for women pregnancy relapses you.
what dose of cyclo were you on and for how long,, ect. I was on 600 mg of cyclo for 7 months but they tapered it at the end, also 60 mg of steroids for 3 months tapered at end. i do not see you took and steroids. Thank you.